# SDR SWAA2012123110996

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 88,659 hours, 54,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY ESCAPE SLIDE FELL OUT OF CONTAINER PARTIALLY.  RE-SECURED L2 DOOR SLIDE IAW MT 325-01-06 AFT ENTRY DOOR.
